MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaad.2003.11.048

Медицинская библиотека · Journal of the American Academy of Dermatology · 2004

Cutaneous drug eruption from cetirizine and hydroxyzine.

Lew Bark-Lin, Haw Choong-Rim, Lee Mu-Hyoung

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Topical application of the antihistamines commonly leads to sensitization for patients, but skin reactions provoked by their systemic use are very rare. The antihistamines cetirizine and hydroxyzine are piperazine derivatives, on the structural basis of an ethylenediamine, but the cross-reactions between the 2 have rarely been reported. A 44-year-old man visited because of the generalized morbilliform eruptions with pruritus over his whole body, after intake of hydroxyzine (Ucerax) and azelastine (Azeptine), administered during a 2-day period for chronic urticaria. Previously, he had presented the same cutaneous reactions after oral administration of cetirizine (Lotec). Oral challenge tests performed with cetirizine and hydroxyzine led to the same cutaneous reactions. He was given the diagnosis of drug eruption from cetirizine and hydroxyzine, which suggests that there were cross-reactions among cetirizine, hydroxyzine, and ethylenediamine.

Для цитирования: Lew Bark-Lin, Haw Choong-Rim, Lee Mu-Hyoung. Cutaneous drug eruption from cetirizine and hydroxyzine.. Journal of the American Academy of Dermatology. 2004. DOI: 10.1016/j.jaad.2003.11.048.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.